MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BEARING +3 MM THICKNESS 40 MM DIAMETER; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES

ZIMMER BIOMET, INC. BEARING +3 MM THICKNESS 40 MM DIAMETER; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Model Number 110031428
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2022-02637.Medical products: item#: 110031428, bearing +3 mm thickness 40 mm diameter; lot#: 65163939.Item#: 110031405, mini tray std cocr +6 offset; lot#: 65075707.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient was undergoing an initial shoulder arthroplasty.During implantation of the first implant, the polyethylene disassociated and was explanted.A second polyethylene implant was used and this implant disassociated as well.A third polyethylene implant was implanted and it was implanted successfully.There was no patient injury as a result of the malfunction.
 
Event or Problem Description
It was reported that this event was previously reported.The event was reported under mfr number 0001822565-2022-02574.Therefore, this initial medwatch was submitted in error and should be voided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay corrected information.The following sections were updated: b4; b5; g3; g6; h1; h2.Upon receiving additional information of the reported event, it was determined that the product was previously reported under this mfr number 0001822565-2022-02574.The initial report should be voided.

Brand Name
BEARING +3 MM THICKNESS 40 MM DIAMETER
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15458142
Report Number0001822565-2022-02709
Device Sequence Number20543489
Product Code KWS
UDI-Device Identifier00887868231599
UDI-Public(01)00887868231599(17)270105(10)65164152
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number110031428
Device Catalogue Number110031428
Device Lot Number65164152
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2022
Supplement Date Received by Manufacturer10/24/2022
Initial Report FDA Received Date09/20/2022
Supplement Report FDA Received Date11/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexMale